MAUDE Adverse Event Report: ALLERGAN SALES, LLC/ABBVIE, INC. NATRELLE INSPIRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN SALES, LLC/ABBVIE, INC. NATRELLE INSPIRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SRL-200
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Gastritis (1874); Hair Loss (1877); Pain (1994); Tinnitus (2103); Sleep Dysfunction (2517); Tics/Tremor (4425)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After having a bilateral breast implant exchange from 375ml saline (implanted in 1997) to 200 ml silicone implants, i began having a multitude of symptoms that i had never experienced before.Severe insomnia, fatigue, muscle and joint pain, palpitations, tinnitus, gastritis, shortness of breath, hair loss and hand tremors.I had a complete cardiac workup including blood work, ekg(electrocardiogram), echocardiogram and a holter monitor.I also had a gi workup that included abdominal and pelvic ct scans, blood work and an egd (esophagogastroduodenoscopy).I saw multiple primary care physicians and had more bloodwork and exams.All of my testing came back normal.I reached out to my plastic surgeon in (b)(6) 2025 and subsequently had the implants removed on (b)(6) 2025.Since that time my symptoms have either disappeared or improved greatly.Reference report#: mw5168869.

Brand Name
NATRELLE INSPIRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN SALES, LLC/ABBVIE, INC.
MDR Report Key21825178
Report NumberMW5168870
Device Sequence Number19905656
Product Code FTR
UDI-Device Identifier10888628006683
UDI-Public10888628006683
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberSRL-200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DITROPAN XL.; LISINOPRIL. ; LUNESTA. ; MULTIVITAMIN.; PROBIOTIC.; PROTONIX.
Outcome Attributed to Adverse Event Disability;
Patient Age67 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceWhite